In this paper, we ﬁrst introduce a new family of integral operators involving Mittag-Lefﬂer functions. We then ﬁnd sufﬁcient conditions for univalence of these integral operators and present the generalized versions of the well-known Ahlfors’ and Becker’s univalence criteria. Finally, we derive several inequalities for the normalized Mittag-Lefﬂer functions.
Digital Object Identifier (DOI)
M. Srivastava, H.; A. Frasin, B.; and Pescar, Virgil
"Univalence of Integral Operators Involving Mittag-Lefﬂer Functions,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 36.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss3/36